# SDR GTIA20130915968

- Difficulty date: September 15, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 26,875 hours, 12,931 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST ACTUATOR PRESSURE LOW.  SERVICED L1 DOOR ASSIST IAW AMM.
